# SDR ABXA030018

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 140T2102331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE STA 742, CORRODED SHEAR TIE, BETWEEN STRINGER 39 LEFT - 39 RIGHT.  CORRODED SHEAR TIE REMOVED, NEW SHEAR TIE INSTALLED IAW SRM.
